# SDR AALA202410296386

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,315 hours, 34,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Condition: Loose
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C MX FERRY FLIGHT FROM SAL DIVERTED TO IAH FOR MULTIPLE WARNINGS/FAULTS ON ECAM. MAINTENANCE FOUND 4 FAULTY PARTS, SEPARATE SDR WILL BE SUBMITTED FOR EACH. MAINTENANCE FOUND PROX SENSOR LINKAGE HARDWARE LOOSE AND REPLACED REF MIC 1728740.
